U.S. doctors online nowAsk doctors free
SC
A 61-year-old male asked:

i have red itchy blotches all over my skin more on arms. was taking prednisone for gout stopped a week ago could this be reaction from that or sun?

1 doctor answer1 doctor weighed in
Dr. Raymond Jean
Plastic Surgery 18 years experience
Red itchy blotches: Unlikely due to prednisone if you did have significant sun exposure it may be due to that. Limits sun exposure for the next week to those areas.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 17, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.